Electron. J. Diff. Equ., Vol. 2013 (2013), No. 90, pp. 1-18.

Homogenization of a double porosity model in deformable media

Abdelhamid Ainouz

The article addresses the homogenization of a family of micro-models for the flow of a slightly compressible fluid in a poroelastic matrix containing periodically distributed poroelastic inclusions, with low permeabilities and with imperfect contact on the interface. The micro-models are based on Biot's system for consolidation processes in each phase, with interfacial barrier formulation. Using the two-scale convergence technique, it is shown that the derived system is a general model of that proposed by Aifantis, plus an extra memory term.

Submitted November 29, 2012. Published April 05, 2013.
Math Subject Classifications: 35B27, 74Q05, 76M50.
Key Words: Poroelasticity equations; homogenization; two-scale convergence.

Show me the PDF file (282 KB), TEX file, and other files for this article.

Abdelhamid Ainouz
Laboratoire AMNEDP, Mathematics Department, USTHB
BP 32 ElAlia, Bab-Ezzouar, Algiers, Algeria
email: aainouz@usthb.dz

Return to the EJDE web page